# SDR DL76L990191

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Rod
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L-1 DOOR WOULD NOT OPEN FROM INSIDE AFTER CYCLING SLIDE ARMING LEVER.  ADJUSTED OUTER ARM/DISARM ROLLER RELEASE ROD, OPS CHECKS NORMAL.
